# SDR UALA2010071902583

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 36,230 hours, 7,977 cycles
- Engine: Pwa PW4084
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Condition: Shorted
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: 21198356
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EICAS STATUS MSG AFT CARGO HEAT INOP DET FAN 2 FWD. TEST SHOWS SMOKE DETECTOR FAN 2 LWR FWD OPEN OR SHORTED.  REPLACED FWD PIT SMOKE DETECTOR, GROUND TEST PASSED MESSAGE CLEARED.
